# SDR ASOA200900808

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 27,078 hours, 23,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 PRESSURE BULKHEAD INSP, 2 INDICATIONS WERE NOTED - 1 AT RBL 9, WL 58.70 APPROX .100 IN LENGTH, THE 2ND NOTED AT RBL 18, WL 59.10 APPROX .100 INCH IN LENGTH.  BOTH INDICATIONS 100 PERCENT FULL SCREEN HEIGHT.  FAILED NDT INSP.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
